Life Inspirations: Sushila Sable-From Waste Picker to Ambassador of Climate Change  |  Science Innovations: Killing drug-resistant bacteria  |  Technology Inceptions: Canon EOS 200D II DSLR With Dual Pixel AF  |  Teacher Insights: Exercise activates memory neural networks   |  Management lessons: BPCL Allows Women Chemical Engineers in Night Shift  |  Health Monitor: Increase in Global Alcoholism Raises Global Disease Burden  |  Parent Interventions: Obesity in Pre-Pregnancy Stage Can Affect Quality of Breast Milk  |  Higher Studies: Indian Institute of Space Science and Technology UG Admissions  |  Technology Inceptions: Now Drones to Deliver Food   |  Technology Inceptions: India to Establish One lakh Digital Villages: Ravi Shankar Prasad  |  Best Practices: FSSAI to Impose Curbs on Promoting Unhealthy Products in School Premises  |  Management lessons: E-Services Most Important in Design of Smart Tourism Organisation  |  Rajagiri Round Table: 'Draft New Educational Policy Comprehensive, Hurdles Likely in Implementation'  |  International Edu News: Estonian schools promote English  |  Technology Inceptions: Microsoft AI Helps Leading Naukrigulf.com Attract More Jobseekers, Employers  |  
  • Pallikkutam Magazine
  • Companion Magazine
  • Mentor
  • Smart Board
  • Pallikkutam Publications

March 18, 2019 Monday 12:09:26 PM IST

Drug Allergy May be Due to Inactive Ingredients

Leadership Instincts

Allergic reaction to a drug in a patient may be due to an inactive ingredient and not because the drug administered is wrong, according to a new research.

The inactive compounds in a drug such as lactose, gluten and specific dyes can cause allergic reactions, according to a report in Science Translational Medicine. The study observed that inactive ingredients may vary from eight to twenty in a drug based on an analysis of 42,000 prescription and OTC (Over-the-Counter) drugs.

The more drugs you consume, the more inactive ingredients act on your system hence causing allergies. Hence, it is quite important to inform your physician about any uneasiness while consuming a drug.


Source: http://stm.sciencemag.org/content/11/483/eaau6753

Comments